# SDR 97ZZZX621

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2803A
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1036
- System (JASC): 2740 · Stabilizer Control System
- Part: Lever
- Part number: TB1034006103
- Condition: Bent
- Location: Horiz Stab
- Part time: 956 hours
- Component: TB2034001000
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSP FOUND BOTH PITCH CONTROL LEVERS BENT OUTWARD FROM CENTER.  PILOT EXPERIENCED INSUFFICIENT NOSE DOWN PITCH CONTROL JUST AFTER TAKEOFF.  MOST LIKELY CAUSE DETERMINED TO BE A HIGH TAIL WIND GUST OR JET WASH HITTING BACK OF AIRCRAFT WHILE PARKED AND CHOCKED ON FBO RAMP.  CONTROL YOKE GUST LOCKS WERE IN PLACE AT TIME PROBLEM DEVELOPED.
